Open Access
Translator Disclaimer
2014 Some properties of certain subclasses of multivalent integral operators
Deborah Olufunmilayo Makinde
Author Affiliations +
Tbilisi Math. J. 7(2): 79-83 (2014). DOI: 10.2478/tmj-2014-0019

Abstract

For analytic function of the form $f_i(z)=z^p+\sum_{n=2}a_n^iz^n$, in the open unit disk, a class $\Gamma_\alpha^p(C_1,C_2;\gamma)$ is introduced and some properties for $\Gamma_\alpha^p(C_1,C_2;\gamma)$ of $f_i(z)$ in relation to coefficient bounds, convex conbination and convolution were obtained.

Citation

Download Citation

Deborah Olufunmilayo Makinde. "Some properties of certain subclasses of multivalent integral operators." Tbilisi Math. J. 7 (2) 79 - 83, 2014. https://doi.org/10.2478/tmj-2014-0019

Information

Received: 18 June 2014; Accepted: 17 November 2014; Published: 2014
First available in Project Euclid: 12 June 2018

zbMATH: 1304.30020
MathSciNet: MR3313058
Digital Object Identifier: 10.2478/tmj-2014-0019

Subjects:
Primary: 30C45

Rights: Copyright © 2014 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.7 • No. 2 • 2014
Back to Top